Buy it Again
Excedrin PM Headache Caplets Pain Reliever - 24 Count

Excedrin PM Headache Caplets Pain Reliever - 24 Count

Pain Reliever/Nighttime Sleep-Aid, Triple Action Formula, Caplets

Other Information: Store at 20-25 degrees C (68-77 degrees F). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, asipirin (NSAID) and diphenhydramine citrate. Caffeine-free. Non-habit forming. Visit us at www.excedrin.com. Questions or comments? 1-800-452-0051.
Active Ingredients: In Each Caplet: Acetaminophen 250 mg, Aspirin 250 mg (NSAID), Diphenhydramine Citrate 38 mg. Purpose: Pain reliever, Pain reliever, Nonsteroidal anti-inflammatory drug; Nighttime sleep-aid. Inactive Ingredients: Benzoic Acid, Calcium Carbonate, FD&C Blue 1 Aluminum Lake, Hydroxypropyl Cellulose Low Substituted, Hypromellose, Magnesium Stearate, Maltodextrin, Medium-Chain Triglycerides, Polydextrose, Polysorbate 80, Povidone, Pregelatinized Corn Starch, Silicified Microcrystalline Cellulose, Stearic Acid, Talc, Titanium Dioxide, Yellow Iron Oxide, Zinc Stearate.
Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash If a skin reaction occurs, stop use and seek medical help right away. Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take; more than 2 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using thi
Directions Directions: Do not use more than directed. Do not use in children under 12 years of age. Adults and Children 12 Years of Age and Over: take 2 caplets at bedtime, with a full glass of water; do not take more than 2 caplets in 24 hours, unless directed by a doctor.
About the Producer Novartis

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.